# SDR NACA2024020300002

- Difficulty date: February 3, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,184 hours, 15,329 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Eng Hpsov
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV EICAS MESSAGE CAME ON IN FLIGHT. DEFERRED RIGHT HPSOV PER MEL 36-11-02-02 CAT C ON 2/4/24
